# SDR DHL200071734D

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 745
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, FUS EXTERIOR CENTER SECTION CORROSION BRACKET ATTACH LINK FROM PRESSURE BULKHEAD TO VERTICAL BREATHER WEB STA 745 B.L.. 14, RT BELOW LOWER CHORD.  REMOVED AND REPLACED BRACKET AND ATTACH LINK PER B727 SRM 51-10-1 AND 51-30-2.  REF: N/R 3553.
